# SDR 96ZZZM203

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 740-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-16, FOUND CORROSION ON FORWARD FUSELAGE SKIN PANEL FS 740 TO FS 850, STRINGER 44L TO 44R.  INSTALLED NEW SKIN PANEL PER ARA 9807.  (M)
